RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 15, Number 4  


On the stability of solutions to coefficient inverse extreme problems for the stationary convection-diffusion equation
G. V. Alekseev, M. A. Shepelov
3
Representations for the solutions and coefficients of second-order differential equations
Yu. E. Anikonov, M. V. Neshchadim
17
Tikhonov well-posedness of the identification problem for fixing conditions for mechanical systems
A. M. Akhtyamov, A. V. Muftakhov
24
Exact solutions to the equations of the dynamic asymmetric model of elasticity
N. F. Belmetsev, Yu. A. Chirkunov
38
Numerical analysis of the realizability of the conditions of neutral stability for shock waves in the problem of a flow past a wedge by a van der Waals gas
A. M. Blokhin, A. S. Bychkov, V. O. Myakishev
51
A projection method for a third-order operator differential equation with a nonlinear monotone operator
P. V. Vinogradova, A. M. Samusenko
64
A matematical algorithm of a “fair” distribution of a humanitarian resource and related topics
E. A. Gal'kova, L. S. Maergoiz, R. G. Khlebopros
71
Active parametric identification of stochastic continuous-discrete systems obtained by statistical linearization
V. I. Denisov, V. M. Chubich, E. V. Filippova
78
A numerical method for solving the Dirichlet problem for the wave equation
S. I. Kabanikhin, O. I. Krivorot'ko
90
Estimation of stresses and deformation properties of rock masses based on the solution of an inverse problem by the data of the measurement of free surface displacement
L. A. Nazarov, L. A. Nazarova, A. L. Karchevskii, A. V. Panov
102
The bistability of nitrite utilization by Escherichia coli: analysis of the mathematical model
N. A. Ri, T. M. Khlebodarova, V. V. Kogai, S. I. Fadeev, V. A. Likhoshvai
110
Formulation and solution of the problem of optimal location for enterprises producing wood fuel
I. G. Rusyak, D. G. Nefedov
118
On the spectrum of one-dimensional oscillations of a laminated composite with components of elastic and viscoelastic materials
A. S. Shamaev, V. V. Shumilova
124
On passage to the limit in a multistage multiphase synthesis of substance
D. N. Shtokalo
135
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020